Alert archive / Kentucky / Wind Advisories in 2008

Wind Advisory 2, NWS Paducah, KY

February 16, 20084 states

NWS Paducah, KY issued this wind advisory at Feb 16, 2008, 8:31 PM CST for 4 states. It took effect at Feb 17, 2008, 5:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2008, 8:31 PM CST (02:31 UTC)
In effect from
Feb 17, 2008, 5:00 AM CST
Expired
Feb 17, 2008, 7:00 PM CST
In force
14 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 170231
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
831 PM CST SAT FEB 16 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-171115-
/O.NEW.KPAH.WI.Y.0002.080217T1100Z-080218T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
831 PM CST SAT FEB 16 2008

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CST SUNDAY. 

STRONG AND GUSTY WINDS ARE FORECAST TO DEVELOP ACROSS THE AREA
EARLY SUNDAY MORNING AND CONTINUE THROUGH THE DAY. SOUTHWEST WINDS
20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDS SHOULD
BEGIN TO DIMINISH EARLY SUNDAY NIGHT.

PERSONS ARE ADVISED TO SECURE OR BRING IN LIGHT WEIGHT OR LOOSE
OUTDOOR ITEMS. ALSO...SOME TREES REMAIN IN A WEAKENED STATE FROM
THE RECENT ICE STORM. THE STRONG AND GUSTY WINDS COULD BRING DOWN
LARGE LIMBS AND BRANCHES...ESPECIALLY THOSE DAMAGED BY THE ICE
STORM.

$$
3 follow-up statements
000 
WWUS73 KPAH 171027
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CST SUN FEB 17 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-171830-
/O.CON.KPAH.WI.Y.0002.080217T1100Z-080218T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
427 AM CST SUN FEB 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

STRONG AND GUSTY WINDS ARE FORECAST TO DEVELOP ACROSS THE AREA
THIS MORNING AND CONTINUE THROUGH THE DAY. SOUTHWEST WINDS AT
20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDS SHOULD
BEGIN TO DIMINISH THIS EVENING.

PERSONS ARE ADVISED TO SECURE OR BRING IN LIGHT WEIGHT OR LOOSE
OUTDOOR ITEMS. ALSO...SOME TREES REMAIN IN A WEAKENED STATE FROM
THE RECENT ICE STORM. THE STRONG AND GUSTY WINDS COULD BRING DOWN
LARGE LIMBS AND BRANCHES...ESPECIALLY THOSE DAMAGED BY THE ICE
STORM.

$$

RST
000 
WWUS73 KPAH 171611
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1011 AM CST SUN FEB 17 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-180015-
/O.CON.KPAH.WI.Y.0002.000000T0000Z-080218T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1011 AM CST SUN FEB 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

STRONG AND GUSTY WINDS WILL CONTINUE ACROSS THE QUAD STATE THIS
AFTERNOON AND EARLY EVENING. AT 10 AM...SOUTH TO SOUTHWEST WINDS
WERE ALREADY GUSTING INTO THE 40 TO 45 MPH RANGE ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS...AND THESE WINDS WILL TRANSLATE
EAST ACROSS THE REST OF THE REGION THIS AFTERNOON. WINDS WILL
AVERAGE OUT OF THE SOUTH TO SOUTHWEST AT 20 TO 35 MPH WITH GUSTS
TO AROUND 45 MPH AT TIMES.

WINDS WILL SHIFT TO THE WEST AND DIMINISH FROM THESE EXTREMES
DURING THE EVENING HOURS AS A COLD FRONT MOVES ACROSS THE REGION.

WITH TREES IN A FRAGILE OR WEAKENED STATE FROM THE RECENT ICE 
STORM...THESE WINDS COULD KNOCK DOWN SMALLER TREES OR AT LEAST
BRING DOWN LARGE BRANCHES AND LIMBS...ESPECIALLY TO THOSE TREES
ALREADY DAMAGED BY THE ICE STORM. ALSO YOU SHOULD SECURE OR BRING
IN ANY LIGHTWEIGHT OR LOOSE OUTDOOR ITEMS OF CONCERN.

$$
000 
WWUS73 KPAH 180050
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
650 PM CST SUN FEB 17 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-180200-
/O.EXP.KPAH.WI.Y.0002.000000T0000Z-080218T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
650 PM CST SUN FEB 17 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. 

GUSTY WEST TO NORTHWEST WINDS 15 TO 25 MPH WILL GRADUALLY SUBSIDE
THROUGH THE EVENING HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:05 PM CST, 5 hours 26 minutes earlier.

Area forecast discussion, Feb 16, 3:05 PM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
305 PM CST SAT FEB 16 2008

.DISCUSSION...
DOUBLE LOW OVER EASTERN AZ/EXTREME WEST TX...WITH INSTABILITY
AXIS/100-500 J/KG 850 MB CAPE FROM THE 12KM NAM MATCHING CURRENT
CONVECTION/LIGHTNING GRAPHICS FAIRLY WELL SO FAR TODAY. THE 12KM
NAM CAPE WAS UTILIZED TO PINPOINT THE BEST CHANCES FOR
THUNDERSTORM TONIGHT INTO SUNDAY. AT THIS TIME...THE AREAL
COVERAGE OF THUNDERSTORM CHANCES FITS CLOSE TO THE LATEST SPC DAY
1/DAY 2 OUTLOOKS FOR GENERAL THUNDERSTORM/ENHANCED THUNDERSTORM
POTENTIAL. IT STILL LOOKS FAIRLY MARGINAL FOR SEVERE STORMS WITHIN
THE WFO PAH FORECAST AREA...BUT WILL KEEP AN ISOLATED STRONG STORM
MENTION IN FOR THE HAZARDOUS WEATHER OUTLOOK ON SUNDAY. ANY
SIGNIFICANT THUNDERSTORMS WILL LIKELY BE DURING THE MORNING HOURS
OVER SOUTHERN IL/PURCHASE AREA OF WESTERN KY...AND OVER SWRN
IN/PENNYRILE REGION OF WEST KENTUCKY DURING THE AFTERNOON.

THE 12Z /6AM/ SATURDAY UPPER AIR CHARTS DEPICTED A DEVELOPING WARM
FRONTAL/CONVERGENCE BOUNDARY AT 925 MB...THIS HAS VERIFIED WELL
FOR MAX TEMPERATURES ALONG THE SOUTHERN MO/WRN KY BORDER
COUNTIES...WITH TEMPERATURES ALREADY SKIRTING 50 DEGREES SO FAR TODAY.

ANTICIPATE STEADY/RISING TEMPERATURES ACROSS THE REMAINDER OF THE
WFO PAH FORECAST AREA FOR THE REMAINDER OF THIS AFTERNOON THROUGH
TONIGHT IN ADVANCE OF THE APPROACHING UPPER LOW AS IT MOVES
THROUGH TX/OK/AR/MO BY DAYBREAK ON SUNDAY. THE CURRENT TRACK OF
THE 12K NAM IS SIMILAR TO PREVIOUS SURFACE LOW TRACKS OF THE
ECMWF...WITH THE GFS FINALLY COMING INTO PHASE WITH THESE OTHER
NUMERICAL MODELS IN THE PAST 1-2 CYCLES.

PREVIOUSLY ADVERTISED COLD AIR ADVECTION FOLLOWING THE PASSAGE OF
THIS LOW SHOULD BRING A RAIN/SNOW MIX SUNDAY EVENING...EVENTUALLY
TAPERING OFF TO LINGERING FLURRIES OVER SERN IL AND SWRN IN MONDAY
EVENING. FOR NOW...TOTAL SNOWFALL AMOUNTS IN THE WRAPAROUND
CIRCULATION/UPPER TROUGH SHOULD REMAIN LESS THAN ONE HALF INCH AT
MOST.

DRY CONDITIONS SHOULD THEN PREVAIL FOR TUESDAY AND
WEDNESDAY...WHEN A LOW AMPLITUDE RIDGE IS REPLACED WITH MINOR
SHORTWAVES RIPPLING ACROSS THE WFO PAH FORECAST AREA THROUGH
FRIDAY...WITH A STRONGER WAVE AND THE POTENTIAL FOR THUNDERSTORMS
RETURN LATE FRIDAY INTO SATURDAY. THERE IS SOME SUGGESTION PER THE
ECMWF/GFS OF A STRONGER NEGATIVELY TILTED LOW OVER THE CENTRAL
PLAINS NEXT SUNDAY OR MONDAY /FEBRUARY 24-25/. HOWEVER...GIVEN THE
ANTICIPATED FLUIDITY OF THE NUMERICAL MODELS DEALING WITH THE
ZONAL FLOW LATER NEXT WEEK...I AM SURE THAT THE TIMING AND
COVERAGE OF THE LATE WEEK PRECIPITATION WILL CHANGE.

FOR TEMPERATURES...LEANED CLOSER TO HPC/GFS VALUES FROM DAYS 4
THROUGH 8 AND CLOSER TO NAM/GFS BLEND NOW THROUGH MONDAY.

&&

.AVIATION...
MVFR-OCNL IFR CIGS ALREADY AFFECTING CGI AND WILL CONT MOVING NE TO
AFFECT REMAINDER OF TAF SITES THIS AFTERNOON/EARLY EVENING. SHIELD
OF WAA -RA/EMBEDDED CONVECTION UPSTREAM OVER AR WILL MOVE NE TONIGHT
AND PRESENT ALL TAF SITES WITH CONTINUING LOW MVFR-IFR CIGS AND MVFR
RAIN/ISOLD CHANCES OF IFR SHRA/TSRA. WINDS WILL GO FROM LIGHT SELYS
TO STRONGER/GUSTY SOUTHERLYS BY MORNING. IMPROVEMENT WILL HOLD OFF
TIL FROPA AFT 18Z TOMORROW...THOUGH MARGINAL IMPROVEMENT WILL BE
NOTED IN HIGHER CIGS BEHIND MAIN WARM ADVECTION ZONE BUT STILL AHEAD
OF FRONT THROUGH THE LATE MORNING HOURS SUN.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

AVIATION...DH
SHORT/LONG TERM...SMITH
Hazardous weather outlook, Feb 16, 3:39 PM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
339 PM CST SAT FEB 16 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-171100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
339 PM CST SAT FEB 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEST OF THE
MISSISSIPPI RIVER THROUGH TONIGHT. ANY STORMS THAT DEVELOP SHOULD
REMAIN BELOW SEVERE LIMITS.

MINOR TO MODERATE FLOODING WILL CONTINUE ON AREA RIVERS. REFER TO
THE FLOOD STATEMENTS AND WARNINGS FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF THE MISSISSIPPI RIVER
THROUGH EARLY AFTERNOON SUNDAY. A FEW OF THESE STORMS MAY APPROACH
SEVERE LIMITS SUNDAY MORNING...WITH DAMAGING WINDS THE MAIN
HAZARD.

IN ADDITION TO THE THUNDERSTORMS...WIND GUSTS BETWEEN 35 AND 45
MPH WILL LIKELY AHEAD OF A COLD FRONT ON SUNDAY. THESE WINDS HAVE
THE POTENTIAL TO PRODUCE ADDITIONAL DAMAGE TO BUILDINGS AND TREES
ALREADY WEAKENED BY THE ICE AND SNOW STORM EARLIER THIS PAST WEEK.

LIGHT SNOW IS POSSIBLE SUNDAY NIGHT THROUGH MONDAY...BUT SIGNIFICANT
ACCUMULATION IS NOT EXPECTED AT THIS TIME.

A PROLONGED PERIOD OF WET WEATHER IS FORECAST FROM NEXT THURSDAY
INTO THE WEEKEND. ALTHOUGH ANY WIDESPREAD OVERLAND FLOODING
POTENTIAL IS LOW AT THIS TIME...ISOLATED FLOODING OF LOW LYING
AREAS MAY NOT BE OUT OF THE QUESTION.

MINOR TO MODERATE FLOODING WILL CONTINUE ON AREA RIVERS THROUGH
EARLY NEXT WEEK. REFER TO THE FLOOD STATEMENTS AND WARNINGS FOR MORE
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

HOWEVER...ANY REPORTS OF WIND DAMAGE DUE TO GUSTY WINDS ON SUNDAY
IS ENCOURAGED.

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 12:02 PM CSTRiver Flood WarningPAHFranklin, Williamson5 days
Feb 17, 2:46 PM CSTRiver Flood WarningPAHWayne3 days

Nearby

Wind Advisories in Kentucky, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.